Alert archive / Wyoming / Snow Squall Warnings in 2020
Snow Squall Warning 13, NWS Cheyenne, WY
NWS Cheyenne, WY issued this snow squall warning at Feb 8, 2020, 6:15 PM MST for Albany County, Laramie County, Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 8, 2020, 6:15 PM MST (01:15 UTC)
- Expired
- Feb 8, 2020, 6:45 PM MST
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 35 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2747 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
759
WWUS55 KCYS 090115
SQWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Cheyenne WY
615 PM MST Sat Feb 8 2020
WYC001-021-090145-
/O.NEW.KCYS.SQ.W.0013.200209T0115Z-200209T0145Z/
Albany WY-Laramie WY-
615 PM MST Sat Feb 8 2020
The National Weather Service in Cheyenne has issued a
* Snow Squall Warning for...
Southeastern Albany County in southeastern Wyoming...
Southwestern Laramie County in southeastern Wyoming...
* Until 645 PM MST.
* At 615 PM MST, a dangerous snow squall was located 7 miles south of
Crystal Lake Campground, or 20 miles west of Cheyenne, moving east
at 30 mph.
HAZARD...Whiteout conditions. Zero visibility in snow and blowing
snow. Wind gusts greater than 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
*
This includes the following highways...
Interstate 25 in Wyoming between mile markers 0 and 12.
Interstate 80 in Wyoming between mile markers 325 and 363.
Locations impacted include...
Cheyenne, South Greeley, Vedauwoo, Tie Siding, Crystal Lake
Reservoir, Pumpkin Vine, Crystal Lake Campground, Vedauwoo
Campground, Buford, Granite Springs Reservoir, North Crow Campground,
Granite Springs Campground, Warren AFB, Frontier Park, Warren Af
Base, Fox Farm-College and South Greeley High.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
Serious injuries and deaths may result from people exiting their
vehicles during a snow squall. Drivers may not be able to see you or
to stop! If stopped on the roadway or involved in an accident,
quickly exit your vehicle move as far away from the roadway as
possible ONLY when it is safe to do so. Do not stand along or near
the roadway, since approaching vehicles may be unable to maintain
control.
&&
LAT...LON 4100 10575 4126 10539 4121 10494 4101 10454
4099 10492
TIME...MOT...LOC 0115Z 288DEG 27KT 4105 10517
$$
Lyons1 follow-up statement
532
WWUS55 KCYS 090144
SQWCYS
Snow Squall Warning
National Weather Service Cheyenne WY
643 PM MST Sat Feb 8 2020
WYC001-021-090153-
/O.EXP.KCYS.SQ.W.0013.000000T0000Z-200209T0145Z/
Albany WY-Laramie WY-
643 PM MST Sat Feb 8 2020
...THE SNOW SQUALL WARNING FOR SOUTHEASTERN ALBANY AND SOUTHWESTERN
LARAMIE COUNTIES WILL EXPIRE AT 645 PM MST...
The snow squall which prompted the warning has weakened and exited
the area. Therefore, the snow squall warning will be allowed to
expire. Roads will remain snow covered and slick. Use caution while
driving as areas of blowing snow will still be possible.
LAT...LON 4100 10575 4126 10539 4121 10494 4101 10454
4099 10492
TIME...MOT...LOC 0143Z 288DEG 27KT 4100 10495
$$
LyonsWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this snow squall warning went out at Feb 8, 4:12 PM MST, 2 hours 3 minutes earlier.
Area forecast discussion, Feb 8, 4:12 PM MST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
412 PM MST Sat Feb 8 2020
.SHORT TERM...(Late this afternoon through Sunday night)
Issued at 250 PM MST Sat Feb 8 2020
Early afternoon WV/IR imagery showed the upper level shortwave
trough to affect the CWA moving through MT toward northern WY.
The regional surface analysis placed a low pressure center over
east-central WY, a quasi-stationary front from southeast MT through
northeast WY, the NE Panhandle into western KS. A cold front was
moving into western WY. The pressure gradient was tightest across
central/eastern WY, with strongest west to southwest winds occurring
across the central Laramie Range into Platte County. Peak gusts
recorded thus far were 59 MPH at Bordeaux and 60 MPH at Coleman.
The High Wind Warning for WY Zone 106 remains in effect until 5 PM
MST. Recently cancelled the High Wind Warning for the South Laramie
Range Foothills as wind gusts have struggled to rise above 45 MPH.
Winter Weather Advisories for blowing snow continue through late
this afternoon for WY Zones 110/116 (North Snowy Range Foothills/South
Laramie Range).
Snow showers were developing over western/central WY and western
SD. As the front approaches late this afternoon, the HRRR continues
its depiction of narrow snow band moving east-southeast along the
I-80 corridor in southeast WY. Additional snow showers will spread
east across east-central WY and the northern NE Panhandle through
this evening. Accumulations will range from an inch or less lower
elevations, to 3 to 6 inches above 8500 feet.
Snow showers will taper off for lower elevations Sunday morning,
but linger over higher elevations through the afternoon. Another
inch of snow is possible. After highs in the 40s and lower 50s
Saturday afternoon, it will be 20-25 degrees colder with 700mb
temperatures falling to -14 to -18C. Low temperatures Sunday night
drop into the single digits to lower teens. Below zero temperatures
will be relegated to the more sheltered valleys west of I-25.
.LONG TERM...(Monday through Saturday)
Issued at 250 PM MST Sat Feb 8 2020
Split flow regime continues with closed low over northern Baja CA
Monday ejecting northeast across the southern Rockies Tuesday,
transitioning to an open wave by Wednesday. An active northwest
flow aloft will dominate the CWA through mid-week, becoming near
zonal ahead of another shortwave trough Friday. Temperatures during
the week will continue to average below seasonal normals as a couple
Alberta clippers usher in brief intrusions of Canadian air, along with
some snow showers. Significant accumulations are not expected, however
the higher elevations will receive at least a few inches. The potential
for strong winds returns mid-to-late week with elevated 700/850mb
CAG-CPR and CAG-BRX height gradients and 45-55kt 700-800mb flow.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday morning)
Issued at 412 PM MST Sat Feb 8 2020
VFR expected at the terminals this evening though there will be some
snow showers over mainly southeast WY. Cold front will move across
the area later this evening switching winds out of a northerly
direction with MVFR/IFR cigs developing over most areas mostly
after 06Z with low cigs continuing for much of the day Sunday.
&&
.FIRE WEATHER...
Issued at 250 PM MST Sat Feb 8 2020
Recent snow pack, cold temperatures, non-critical humidities and
periodic chances for more precipitation will preclude fire weather
concerns through much of next week.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 5 PM MST this afternoon for WYZ110-
116.
High Wind Warning until 5 PM MST this afternoon for WYZ106.
NE...None.
&&
SHORT TERM...MAJ
LONG TERM...MAJ
AVIATION...RE
FIRE WEATHER...MAJHazardous weather outlook, Feb 8, 10:55 AM MST, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1055 AM MST Sat Feb 8 2020 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 091800- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-East Platte County-Goshen County- Central Laramie County-East Laramie County- 1055 AM MST Sat Feb 8 2020 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Another cold front will push across the area this evening. Along with colder temperatures, a band of moderate to heavy snowfall is forecast to push southeast across the plains. A snow squall is also possible with snow accumulations up to one inch this evening and tonight. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be required. WYZ103>106-111>115-117-091800- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range Foothills- 1055 AM MST Sat Feb 8 2020 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Sustained westerly winds 25 to 35 mph with brief gusts of 45 to 55 mph will continue into the afternoon. Patchy blowing snow will result in lower visibilities at times. A cold front will move across the area by this evening bringing another round of light to moderate snow to the region. Snow accumulations up to 2 inches are expected, with higher amounts over the mountains. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotters are encouraged to report snowfall amounts or significant winter conditions to the National Weather Service in Cheyenne. WYZ109-110-116-091800- Central Carbon County-North Snowy Range Foothills- South Laramie Range- 1055 AM MST Sat Feb 8 2020 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Strong westerly winds of 40 to 50 mph are expected, resulting in patchy blowing snow reducing visibility at times. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotters are encouraged to report snowfall amounts or significant winter conditions to the National Weather Service in Cheyenne.
In the hours before
Local storm report, Feb 8, 3:53 PM MST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MST SAT FEB 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY SNOW 8 ENE HOG PARK CAMPGROU 41.06N 106.71W
02/08/2020 E28.0 INCH CARBON WY PARK/FOREST SRVC
BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 1.4 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 20 TO 1.
ACCUMULATION WAS OVER PAST 48 HOURS.
1100 AM HEAVY SNOW 11 NW JACK CREEK CAMPGR 41.40N 107.26W
02/08/2020 E12.0 INCH CARBON WY PARK/FOREST SRVC
SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 48 HOURS.
1100 AM HEAVY SNOW 8 W JACK CREEK CAMPGROU 41.30N 107.27W
02/08/2020 E16.5 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 48 HOURS.
1100 AM HEAVY SNOW 3 WNW SUGAR LOAF CAMPGR 41.38N 106.35W
02/08/2020 E52.0 INCH CARBON WY PARK/FOREST SRVC
MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500
FEET. SNOW WATER EQUIVALENT IS 2.6 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
PAST 48 HOURS.
1100 AM HEAVY SNOW 5 ENE ENCAMPMENT 41.24N 106.71W
02/08/2020 E36.0 INCH CARBON WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT IS 1.8 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
PAST 48 HOURS.
1100 AM HEAVY SNOW ENE NASH FORK CAMPGROUN 41.36N 106.23W
02/08/2020 E40.0 INCH ALBANY WY PARK/FOREST SRVC
BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240
FEET. SNOW WATER EQUIVALENT IS 2.0 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
PAST 48 HOURS.
1100 AM HEAVY SNOW W DEEP CREEK CAMPGROUND 41.46N 106.28W
02/08/2020 E44.0 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050
FEET. SNOW WATER EQUIVALENT IS 2.2 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS OVER
PAST 48 HOURS.
1100 AM HEAVY SNOW 5 WSW SUGAR LOAF CAMPGR 41.33N 106.38W
02/08/2020 E58.0 INCH CARBON WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT IS 2.9 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
OVER PAST 48 HOURS.
1100 AM HEAVY SNOW NW RYAN PARK CAMPGROUND 41.33N 106.50W
02/08/2020 E30.0 INCH CARBON WY PARK/FOREST SRVC
SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
8440 FEET. SNOW WATER EQUIVALENT IS 1.5 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
OVER PAST 48 HOURS.
1100 AM HEAVY SLEET 1 NW WHISKEY PARK 41.01N 106.92W
02/08/2020 E33.00 INCH CARBON WY PARK/FOREST SRVC
WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8950 FEET. SNOW WATER EQUIVALENT IS 2.2 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1. ACCUMULATION WAS
OVER PAST 48 HOURS.
1100 AM HEAVY SNOW 4 NW HOG PARK RESERVOIR 41.07N 106.94W
02/08/2020 E28.5 INCH CARBON WY PARK/FOREST SRVC
LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 1.9 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 48 HOURS.
1100 AM HEAVY SNOW 2 WSW BOTTLE CREEK CAMP 41.16N 106.93W
02/08/2020 E16.5 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 48 HOURS.
1100 AM HEAVY SNOW 2 E BATTLE LAKE 41.15N 106.97W
02/08/2020 E34.0 INCH CARBON WY PARK/FOREST SRVC
OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10000 FEET. SNOW WATER EQUIVALENT IS 1.7 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 20 TO 1. ACCUMULATION WAS
OVER PAST 48 HOURS.
1100 AM HEAVY SNOW 1 NNW BATTLE CREEK CAMP 41.11N 107.17W
02/08/2020 E18.0 INCH CARBON WY PARK/FOREST SRVC
SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS 1.2
INCHES AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 48 HOURS.
1100 AM HEAVY SNOW 7 WSW BATTLE CREEK CAMP 41.05N 107.27W
02/08/2020 E0.0 INCH CARBON WY PARK/FOREST SRVC
BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 1.1 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
ACCUMULATION WAS OVER PAST 48 HOURS.
0330 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.37W
02/08/2020 E62.00 MPH CARBON WY MESONET
MESONET SITE WIND GUST OF 62MPH, SUSTAINED WIND 32 MPH
&&
ALYONSLocal storm report, Feb 8, 4:41 PM MST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MST SAT FEB 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM SNOW ARLINGTON 41.59N 106.21W
02/08/2020 E0.0 INCH CARBON WY DEPT OF HIGHWAYS
SNOW SQUALL OBSERVED AT ARLINGTON. SENSOR REPORTING .08
MILES IN HEAVY SNOW WITH WIND GUSTS 44 MPH.
0434 PM SNOW 3 NW ARLINGTON 41.62N 106.24W
02/08/2020 E0.0 INCH CARBON WY DEPT OF HIGHWAYS
SNOW SQUALL ONGOING. VISIBILITY .14 MILE IN HEAVY SNOW.
WIND GUSTS AS HIGH AS 55 MPH.
&&
GCLAYCOMLocal storm report, Feb 8, 4:44 PM MST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
444 PM MST SAT FEB 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM SNOW 7 ESE ARLINGTON 41.55N 106.09W
02/08/2020 E0.0 INCH CARBON WY DEPT OF HIGHWAYS
SNOW SQUALL ONGOING. VISIBILITY .06 MILE IN HEAVY SNOW.
WIND GUSTS 51 MPH. COOPER COVE.
&&
GCLAYCOMLocal storm report, Feb 8, 5:48 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
548 PM MST SAT FEB 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM SNOW NNW VEDAUWOO 41.16N 105.40W
02/08/2020 E0.0 INCH ALBANY WY DEPT OF HIGHWAYS
SNOW SQUALL ONGOING. VISIBILITY UNDER 1/4 MILE WITH WIND
GUSTS 35 MPH.
&&
GCLAYCOMLocal storm report, Feb 8, 5:54 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MST SAT FEB 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM SNOW 3 S TIE CITY CAMPGROUND 41.20N 105.43W
02/08/2020 E0.0 INCH ALBANY WY DEPT OF HIGHWAYS
SNOW SQUALL ONGOING. VISIBILITY .11 MILE IN HEAVY SNOW.
WIND GUSTS TO 30 MPH. SUMMIT WYDOT SITE.
&&
GCLAYCOMLocal storm report, Feb 8, 5:59 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MST SAT FEB 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM SNOW NNW VEDAUWOO 41.16N 105.40W
02/08/2020 E0.0 INCH ALBANY WY DEPT OF HIGHWAYS
SNOW SQUALL ONGOING. VISIBILITY 1/4 MILE IN HEAVY SNOW
WITH WIND GUSTS 34 MPH. VEDAUWOO WYDOT SITE.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 5:12 PM MST | Snow Squall Warning | CYS | Albany, Goshen, Laramie, Platte | 48 min |
| Feb 8, 5:45 PM MST | Snow Squall Warning | CYS | Albany, Laramie | 30 min |
Nearby
Snow Squall Warnings in Wyoming, 2020Every snow squall warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.